MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 DEPUY1 GENTAMICIN CEMENT 40G; BONE CEMENT : BONE CEMENT

DEPUY IRELAND - 3015516266 DEPUY1 GENTAMICIN CEMENT 40G; BONE CEMENT : BONE CEMENT
Catalog Number 545031500
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Synovitis (2094); Joint Laxity (4526); Unspecified Musculoskeletal problem (4535)
Date of Event 09/29/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised to address loosening of the tibial component at cement to implant interface.On (b)(6) 2020, the patient underwent a revision for pain and instability.The tibial tray had become loose at both interfaces and subsided.Scarring, sclerotic bone, synovitis, osteophytes and eroded bone medially on the tibia was identified.Doi:(b)(6) 2013.Dor: (b)(6) 2020.Left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).E3 initial reporter occupation: lawyer.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot =the device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.

Brand Name
DEPUY1 GENTAMICIN CEMENT 40G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY CMW - 9610921
cornford rd
blackpool FY4 4 QQ
UK   FY4 4QQ
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18436495
Report Number1818910-2024-00240
Device Sequence Number7023758
Product Code MBB
UDI-Device Identifier10603295174264
UDI-Public10603295174264
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K081163
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number545031500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer01/09/2024
Initial Report FDA Received Date01/03/2024
Supplement Report FDA Received Date01/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 5 CEM; ATTUNE PS FB INSRT SZ 6 5MM; DEPUY1 GENTAMICIN CEMENT 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight100 KG